# SDR COMA0460488

- Difficulty date: August 25, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 4,493 hours, 3,805 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Crushed
- Location: Center Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5344 WING ANTI ICE DUCT MESSAGE.  REPAIRED CRUSHED WIRE UNDER CENTER WING LEADING EDGE.
